Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 18, NWS Milwaukee, WI

June 27, 20195 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 27, 2019, 4:08 PM CDT for 5 counties in Wisconsin. It was in force for 52 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2019, 4:08 PM CDT (21:08 UTC)
Expired
Jun 27, 2019, 5:00 PM CDT
In force
52 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dodge County, WI, Jefferson County, WI, Rock County, WI, Walworth County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 34 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 4:15 PM CDTTSTM WND DMGFox Lake, WICORRECTS PREVIOUS TSTM WND DMG REPORT FROM FOX LAKE. TREES AND POWERLINES DOWN.
Jun 27, 4:15 PM CDTTSTM WND DMGFox Lake, WITREES AND POWERLINES DOWN.
Jun 27, 4:20 PM CDTTSTM WND DMG3 S Orfordville, WITREES DOWN.
Jun 27, 4:25 PM CDTTSTM WND DMGBeaver Dam, WIPOWERLINES AND TREES DOWN.
Jun 27, 4:27 PM CDTTSTM WND GST 632 N Juneau, WI
Jun 27, 4:30 PM CDTTSTM WND DMGJanesville, WITREES DOWN ACROSS THE AREA.
Jun 27, 4:35 PM CDTTSTM WND DMG2 Sw Beloit, WITREES DOWN ACROSS THE AREA.
Jun 27, 4:40 PM CDTTSTM WND DMGSullivan, WINUMEROUS TREES DOWN IN THE EASTERN SIDE OF JEFFERSON COUNTY, MORE SO BY SULLIVAN. POWER LINES DOWN THERE AS WELL WITH 4,000 PEOPLE WITHOUT POWER.
Jun 27, 4:45 PM CDTTSTM WND DMG2 Nnw Dousman, WI8 TREES DOWN, WITH 1-2 DOZEN LARGE LIMBS DOWN ALSO.
Jun 27, 4:47 PM CDTTSTM WND DMG1 W Oconomowoc, WILARGE TREE LIMBS DOWN THROUGHOUT THE SOUTHWEST PORTION OF OCONOMOWOC. SOME SHINGLES PEELED BACK ON HOUSES.
Jun 27, 4:50 PM CDTTSTM WND DMGDousman, WITREE UPROOTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 3:40 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1844 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

514 
WUUS53 KMKX 272108
SVRMKX
WIC027-055-105-127-133-272200-
/O.NEW.KMKX.SV.W.0018.190627T2108Z-190627T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
408 PM CDT Thu Jun 27 2019

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Western Walworth County in southeastern Wisconsin...
  Rock County in south central Wisconsin...
  Northwestern Waukesha County in southeastern Wisconsin...
  Jefferson County in southeastern Wisconsin...
  Dodge County in southeastern Wisconsin...

* Until 500 PM CDT.

* At 407 PM CDT, severe thunderstorms were located along a line
  extending from near Randolph to near Deerfield to Brodhead, moving
  east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Janesville, Beloit, Watertown, Beaver Dam, Whitewater, Hartford,
  Fort Atkinson, Waupun, Jefferson, Delafield, Lake Mills, Milton,
  Edgerton, Mayville, Evansville, Horicon, Waterloo, Juneau, Okauchee
  Lake and Oconomowoc.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If on or near any area lakes, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4250 8936 4284 8937 4285 8901 4363 8901
      4363 8841 4310 8841 4249 8877
TIME...MOT...LOC 2107Z 269DEG 36KT 4362 8903 4311 8905 4260 8939 

HAIL...0.75IN
WIND...60MPH
 
$$

GAGAN
3 follow-up statements
798 
WWUS53 KMKX 272115
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
415 PM CDT Thu Jun 27 2019

WIC027-055-105-127-133-272200-
/O.CON.KMKX.SV.W.0018.000000T0000Z-190627T2200Z/
Walworth WI-Rock WI-Waukesha WI-Jefferson WI-Dodge WI-
415 PM CDT Thu Jun 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WESTERN WALWORTH...ROCK...NORTHWESTERN WAUKESHA...JEFFERSON AND
DODGE COUNTIES...

At 415 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Randolph to near Lake Mills to
near Orfordville, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated. These storms have a history of producing 
         wind gusts between 50 and 60 mph with sporadic trees down.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Janesville, Beloit, Watertown, Beaver Dam, Whitewater, Hartford, Fort
Atkinson, Waupun, Jefferson, Delafield, Lake Mills, Milton, Edgerton,
Mayville, Evansville, Horicon, Waterloo, Juneau, Okauchee Lake and
Oconomowoc.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

If on or near any area lakes, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4250 8936 4284 8937 4285 8901 4363 8901
      4363 8841 4310 8841 4249 8877
TIME...MOT...LOC 2115Z 269DEG 36KT 4362 8894 4311 8896 4260 8930 

HAIL...0.75IN
WIND...60MPH
 
$$

GAGAN
592 
WWUS53 KMKX 272135
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
435 PM CDT Thu Jun 27 2019

WIC027-055-105-127-133-272200-
/O.CON.KMKX.SV.W.0018.000000T0000Z-190627T2200Z/
Walworth WI-Rock WI-Waukesha WI-Jefferson WI-Dodge WI-
435 PM CDT Thu Jun 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WESTERN WALWORTH...ROCK...NORTHWESTERN WAUKESHA...JEFFERSON AND
DODGE COUNTIES...

At 434 PM CDT, severe thunderstorms were located along a line
extending from near Waupun to 6 miles east of Johnson Creek to near
Beloit, moving east at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Emergency management. Trees down have been reported in the 
         Beaver Dam area. In addition the observation site at Juneau 
         has measured a wind gust of 63 mph.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Janesville, Beloit, Watertown, Beaver Dam, Whitewater, Hartford, Fort
Atkinson, Waupun, Jefferson, Delafield, Lake Mills, Milton, Edgerton,
Mayville, Evansville, Horicon, Waterloo, Juneau, Okauchee Lake and
Oconomowoc.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

If on or near any areas lakes, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4250 8936 4284 8937 4285 8901 4363 8901
      4363 8841 4310 8841 4249 8877
TIME...MOT...LOC 2134Z 269DEG 44KT 4362 8863 4311 8865 4260 8899 

HAIL...0.75IN
WIND...60MPH
 
$$

GAGAN
822 
WWUS53 KMKX 272153
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
453 PM CDT Thu Jun 27 2019

WIC027-055-105-127-133-272202-
/O.EXP.KMKX.SV.W.0018.000000T0000Z-190627T2200Z/
Walworth WI-Rock WI-Waukesha WI-Jefferson WI-Dodge WI-
453 PM CDT Thu Jun 27 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WALWORTH...
SOUTHEASTERN ROCK...NORTHWESTERN WAUKESHA...SOUTHEASTERN JEFFERSON
AND EASTERN DODGE COUNTIES WILL EXPIRE AT 500 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty 
winds and frequent lightning are still possible with these 
thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central, southeastern and east central Wisconsin.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Milwaukee/Sullivan.

LAT...LON 4250 8936 4284 8937 4285 8901 4363 8901
      4363 8841 4310 8841 4249 8877
TIME...MOT...LOC 2152Z 269DEG 36KT 4362 8841 4311 8843 4260 8877 

$$

DDV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 4:06 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 27, 4:06 PM CDT, 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
406 PM CDT Thu Jun 27 2019

.UPDATE...

The line of storms is holding together and is expected to roll
eastward all the way to the lake this evening. Therefore, the
Severe Thunderstorm Watch was expanded to include southeast WI and
portions of the Open Lake Michigan.

There is plenty of instability to sustain these storms but there
is not much shear. Thus, thunderstorms have isolated gusts rather
than an organized, bowing line segment. Many storms have gusts in
the 40 to 50 mph range with a few exceeding severe criteria
greater than 57 mph.

&&

.PREV DISCUSSION... (Issued 220 PM CDT Thu Jun 27 2019)

SHORT TERM...
This afternoon and Tonight.

The MCS near the MS River is expected to continue ewd around
35-40 kts as it encounters MLCAPE values of 2000-3000 J/KG and
lowering MLCIN values. Damaging straight-line winds are the main
concern. The gust front is currently out ahead of the line which
may limit the SVR wind potential unless it becomes more balanced.
Afterward, the larger scale LLJ will focus from IA into nrn WI
where a couple MCVs will track ewd. The LLJ will gradually veer
through the night and layover into srn WI for the early Fri AM
hours. Scattered tstorms are expected this evening at times in the
wake of the MCS but another MCS is then expected to move sewd
into srn WI for the early Fri AM hours. Some heavy rain concerns
since some locations could have multiple rounds of tstorms but
overall the flash flood risk remains low.

Friday.
The outflow boundary/stationary front may trigger isold to sct
tstorm development for Fri afternoon. No upper dynamics are
present and wind shear is weak, but pulse SVR storms will be
possible due to moderate to large CAPE and weak CIN.

LONG TERM...

Friday Night through Sunday...Forecast confidence high.

The frontal boundary will likely sag south to around the WI/IL state
Friday night as mid level ridging builds in the plains and nudges
into Wisconsin. Thunderstorm chances will continue into the evening
due to weak shortwave activity moving over this frontal boundary.
Most models, with the exception of the NAM which brings in cooler
temps, show plenty of instability through the evening.

The mid level ridge will push more into the region on Saturday and
southwest flow at the surface will bring warmer temps into the
region. Many areas, especially in the west could hit 90 degrees.
There isn't much in the way of forcing for Saturday so it will
probably be dry. However the weak cap does erode somewhat later in
the day with 2000 plus of cape so can't rule out a thunderstorm if
the cap weakens.

The ridge remains in place on Sunday then starts to break down
Sunday night or Monday as shortwave activity moves through. Sunday
has a good chance of being dry then precip chances increase during
the evening and overnight with the short wave activity.

Monday through Thursday...Forecast confidence medium.

Zonal flow will dominate with shortwave activity moving through. A
weak frontal boundary will be wavering across the region
providing the focus for on and off thunderstorm chances during
this period. Somewhat milder temperatures are expected, with highs
in the lower to middle 80s. The humidity will likely continue
with dew points in the upper 60s during the day.

AVIATION(18Z TAFS)...
Most Vsby and Cig restrictions will occur in and around
thunderstorms for this afternoon, tonight, and Friday. Thus the
prevailing conditions will mostly be VFR although clouds will be
present much of the time.

MARINE...
The main hazard for Lake MI will be thunderstorms with
gusty winds for late this afternoon into Fri. The other hazard
concern is dense fog as a humid airmass moves over the cold waters
of Lake MI. Light to modest winds are expected for today and
through the weekend.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Cronce
Tonight/Friday and Aviation/Marine...Gehring
Friday Night through Thursday...Marquardt
Hazardous weather outlook, Jun 27, 3:17 PM CDT, 51 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
317 PM CDT Thu Jun 27 2019

WIZ046-047-051-052-056>060-062>072-282030-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
317 PM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Thunderstorms are expected this afternoon and evening. Another
round is possible overnight. Some strong to severe storms are
likely during this time. Damaging winds, large hail, and heavy
rainfall are the main hazards. A Severe Thunderstorm Watch is in
effect.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible each day from Friday through the
weekend and into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and evening.

LMZ643>646-282030-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
317 PM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Thunderstorms are expected early this evening. Some strong to
severe storms are possible during this time. Damaging winds, large
hail, and heavy rainfall are the main hazards.

There will also be chances for dense fog tonight.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible each day from Friday through the
weekend and into early next week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-282030-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
317 PM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Thunderstorms are expected this evening. Some strong to severe
storms are possible during this time. Damaging winds, large hail,
and very heavy rainfall are the main hazards.

There will also be chances for dense fog tonight.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible each day from Friday through the
weekend and into early next week.

MRC

www.weather.gov/mkx

In the hours before

Local storm report, Jun 27, 3:16 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND GST     6 WNW SPRING GREEN      43.21N 90.19W
06/27/2019  M55 MPH          SAUK               WI   ASOS

            LONE ROCK AIRPORT.

&&
Local storm report, Jun 27, 3:24 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
324 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND GST     1 SE REEDSBURG          43.53N 89.98W
06/27/2019  M46 MPH          SAUK               WI   AWOS

            REEDSBURG AIRPORT.

&&
Special weather statement, Jun 27, 3:26 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
326 PM CDT Thu Jun 27 2019

WIZ046-047-057-063-067-068-272130-
Green-Columbia-Lafayette-Green Lake-Marquette-Dane-
326 PM CDT Thu Jun 27 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAFAYETTE...GREEN
LAKE...GREEN...COLUMBIA...MARQUETTE AND DANE COUNTIES...

At 326 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles northwest of Westfield to near
Baraboo to near Council Hill. Movement was east to southeast at 40
mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Waunakee,
Monroe, Verona, Portage, Oregon, McFarland, Monona, Mount Horeb,
Windsor, Edgerton, Columbus, Marshall, Sauk City, Brodhead and
Darlington.

LAT...LON 4363 8889 4363 8901 4285 8901 4284 8937
      4250 8937 4251 9036 4252 9036 4281 9018
      4282 8984 4321 8984 4327 8972 4336 8967
      4338 8960 4356 8960 4358 8974 4364 8972
      4364 8960 4398 8960 4398 8889
TIME...MOT...LOC 2026Z 306DEG 35KT 4400 8958 4346 8968 4245 9031

GEHRING
Local storm report, Jun 27, 3:35 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     ARENA                   43.16N 89.91W
06/27/2019                   IOWA               WI   EMERGENCY MNGR

            IOWA COUNTY EMERGENCY MANAGEMENT REPORTS
            LOTS OF TREES DOWN BETWEEN MINERAL POINT AND
            ARENA.

&&

HALBACH
Local storm report, Jun 27, 3:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     7 SW ENDEAVOR           43.66N 89.58W
06/27/2019                   MARQUETTE          WI   FIRE DEPT/RESCUE

            TREES DOWN NEAR BRIGGSVILLE.

&&
Local storm report, Jun 27, 4:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND GST     MARQUETTE               43.75N 89.14W
06/27/2019  E55 MPH          GREEN LAKE         WI   FIRE DEPT/RESCUE

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 2:36 PM CDTSpecial Weather StatementMKXIowa, Lafayette, Sauk24 min
Jun 27, 3:07 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk53 min
Jun 27, 3:26 PM CDTSpecial Weather StatementMKXColumbia, Dane, Green, Green Lake, Lafayette, Marquette64 min
Jun 27, 3:31 PM CDTSevere Thunderstorm WarningMKXMarquette46 min
Jun 27, 3:36 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane54 min
Jun 27, 3:47 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette58 min
Jun 27, 3:49 PM CDTSevere Thunderstorm WarningMKXGreen Lake41 min
Jun 27, 4:13 PM CDTSevere Thunderstorm WarningMKXFond du Lac62 min
Jun 27, 4:29 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington76 min
Jun 27, 4:34 PM CDTSpecial Marine WarningMKX116 min
Jun 27, 4:41 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha79 min
Jun 27, 4:50 PM CDTSpecial Marine WarningMKX115 min
Jun 27, 4:52 PM CDTSpecial Weather StatementMKXKenosha, Racine, Walworth53 min
Jun 27, 5:04 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Rock, Walworth71 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.